# SDR HEEA954305

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23008090
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 915 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON SPUR ADAPTER GEARSHAFT FORWARD AND AFT SPLINES. INSTALLED NEW SPUR ADAPTER GEARSHAFT. SEE MMIR# 4306 FOR ADAPTER WHICH WAS ALSO REPLACED.
